REAL

Items where Author is "Adeniran, J. O."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Adeniran, J. O. and Akinmoyewa, J. T. and Solarin, A. R. T. and Jaiyeola, T. G. (2011) On some algebraic properties of generalized groups. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 27 (1). pp. 23-30. ISSN 0866-0174

Jaiyeola, T. G. and Adeniran, J. O. (2009) Not Every Osborn Loop Is Universal. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 25 (2). pp. 189-190. ISSN 0866-0174

This list was generated on Sat Mar 29 08:24:11 2025 CET.